# SDR SWAA2020052044393

- Difficulty date: April 22, 2020
- Submitted: May 20, 2020
- Operation: Air carrier
- Aircraft: N923WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36627
- Aircraft time: 41,011 hours, 24,777 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 141A5810729
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORPANEL 221BF HAS SEVERAL BAD INSERTS / REPLACED ALL BAD INSERTS WITH NEW INSERTS & REPAIRED DELAMINATION ON AFT O/B CORNER IAW SRM 53-00-50-2R-1 & DWG 141A5810-729. 57885U 04-28-2020
